Kodai Mathematical Seminar Reports

On complete flat surfaces in hyperbolic $3$-space

Shigeo Sasaki

Full-text: Open access

Article information

Source
Kodai Math. Sem. Rep., Volume 25, Number 4 (1973), 449-457.

Dates
First available in Project Euclid: 1 February 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138846871

Digital Object Identifier
doi:10.2996/kmj/1138846871

Mathematical Reviews number (MathSciNet)
MR0334101

Zentralblatt MATH identifier
0274.53044

Subjects
Primary: 53C40: Global submanifolds [See also 53B25]

Citation

Sasaki, Shigeo. On complete flat surfaces in hyperbolic $3$-space. Kodai Math. Sem. Rep. 25 (1973), no. 4, 449--457. doi:10.2996/kmj/1138846871. https://projecteuclid.org/euclid.kmj/1138846871


Export citation

References

  • [1] JORGENS, K., Uber die Losungen der Differentialgleichung rt--sz=l. Math. Ann. 127 (1954), 130-134.
  • [2] MASSEY, W. S., Surfaces of Gaussian curvature zero in Euclidean 3-space. Thok Math. J. 14 (1962), 73-79.
  • [3] POGORELOV, A. W., Continuous maps of bounded variations. Dokl. Akad. Nau SSSR 111 (1956), 757-759.
  • [4] POGORELOV, A. W., Anextension of Gauss' theorem on the spherical representation o surface of bounded exterior curvature, ibid., 945-947.
  • [5] SASAKI, S., Some thorems on conformal transformations of Riemannian spaces Proc. Phys.-Math. Soc. Japan (3) 18 (1936), 572-578.
  • [6] SASAKI, S., Aproof ofthe fundamental theorem ofhypersurfaces in aspace-form Tensor, N. S. 24 (1972), 363-373.
  • [7] SASAKI, S., On complete surfaces with Gaussian curvature zero in3-shere. Col loquium Mathematicum 26 (1972), 165-174.